CSpace
ON A SUPERLINEAR ELLIPTIC EQUATION
WANG, ZQ
1991
Source PublicationANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE
ISSN0294-1449
Volume8Issue:1Pages:43-57
AbstractIn this note we establish multiple solutions for a semilinear elliptic equation with superlinear nonlinearility without assuming any symmetry.
KeywordELLIPTIC EQUATION SUPERLINEAR NONLINEARILITY LINKING METHOD MORSE THEORY
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1991EY37500003
PublisherGAUTHIER-VILLARS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28166
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, ZQ. ON A SUPERLINEAR ELLIPTIC EQUATION[J]. ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE,1991,8(1):43-57.
APA WANG, ZQ.(1991).ON A SUPERLINEAR ELLIPTIC EQUATION.ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE,8(1),43-57.
MLA WANG, ZQ."ON A SUPERLINEAR ELLIPTIC EQUATION".ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE 8.1(1991):43-57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, ZQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, ZQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, ZQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.